| Catalog Number |
833-137 |
| Medical Device Problem Code |
Material Separation (1562)
| Health Effect - Clinical Codes |
Foreign Body In Patient (2687); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/16/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Complaint verification testing could not be performed as no sample was returned for analysis.A device history record review was performed, and no relevant findings were identified.Without the device to evaluate, the complaint could not be confirmed, and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.
Event or Problem Description
It was reported that "[user] called me and said that the capio device deployed and when [doctor] pulled back the pulled had sheared off from the suture.It came off in the patient.They did an xray to see if they could see where the bullet went, and they could not see it in the patient.The physician decided to leave it and open another suture to complete the case.He tried another of the same type of suture and then opened a second capio device.No patient complications".